IJPAM: Volume 51, No. 3 (2009)

SPANNED SUBSHEAVES OF THE DUALIZING
SHEAF OF A NODAL CURVE

E. Ballico
Department of Mathematics
University of Trento
380 50 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: [email protected]


Abstract.Let $X$ be a nodal projective curve. Here we study the existence of a spanned subsheaf with pure rank $1$ (sometimes locally free) of $\omega _X$.

Received: January 15, 2009

AMS Subject Classification: 14H10, 14H51

Key Words and Phrases: nodal curve, dualizing sheaf, spanned rank $1$ sheaf

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 51
Issue: 3